# SDR LR7A2012081300392

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 65,596 hours, 38,749 cycles
- Engine: Allsn 501D22A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Gouged
- Location: Bs 859
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 INSPECTION,  FOUND LT SLOPING LONGERON GOUGED AT FS 859, LBL 61.62.  REPAIR ACCOMPLISHED IAW LAC MEA 382-53-12-088.
